The Relationship Between The Consumption Of Tonsillitis Drugs With Late Menstruation?
Excuse me today I am sick with amndel but today is the day “I am waiting for menstruation to be late in the next few weeks. If I have tonsils I will take medicine whether when I take tonsillitis it will affect late or not. because of the influence of drugs
Hello! Thank you for the question on HealthReplies.com
Inflammation of tonsils (tonsillitis) is characterized by symptoms of sore throat, pain when swallowing, can also be accompanied by fever, and can also be accompanied by shortness when the tonsils are very large.
Treatment of tonsillitis certainly depends on the cause. If the cause is a virus, there is generally no need for special management, but doctors often give anti-inflammatory drugs and / or fever-lowering when fever, to make the patient more comfortable. If the cause is bacteria, in addition to the above drugs the doctor will give antibiotics.
Whether or not there is a relationship between the drugs you take and the menstrual cycle, of course, depends on what medication you use. If the drug interferes with the body's hormonal processes, it can cause disrupted menstrual cycles. One of the drugs of choice in tonsillitis that may interfere with hormones that regulate menstruation, for example steroids, although this rarely happens if used not in high doses and for a long time.
For that, you should bring the drug that you are worried about causing menstrual disorders to the obstetrician and consult with him.
As for what you should do to maintain good hormone levels so that menstrual disorders can be anticipated are:
Avoid excess diet
Limit consumption of foods high in fat
Avoid using any medicine before consulting a doctor
That's all the explanation from me, hopefully it helps and useful :)